MAUDE Adverse Event Report: Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Stimulation Lead

Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Stimulation Lead
Model Number 8145
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient required magnetic resonance imaging (mri); however, one electrode of the left lead exhibited out-of-range/high-impedance failure.The other remaining electrodes on the left lead are usable.Due to the oor electrode, the device was explanted so the patient can have an mri.The patient reported that the device was effective in treating low back pain and that they have not used it since 2023.Unrelated to the event, during explant, the distal tip of the lead was accidentally sheared and was left inside the patient.The physician attempted to retrieve it but was unsuccessful.The implantable pulse generator (ipg) and two leads were removed.There was no report of patient harm or injury as a result.
 
Additional Manufacturer Narrative
Mml# (b)(4).Other device explanted.Model: 8145.Description: reactiv8 implantable stimulation.Serial number: (b)(6).Udi #: (b)(4).Model: 5100.Description: reactiv8 implantable pulse generator.Serial number: (b)(6).Udi#: (b)(4).This was initially submitted on july 6, 2026 but was rejected.Corrected the implant date.

Brand Name
ReActiv8
Common Device Name
ReActiv8 Implantable Stimulation Lead
Manufacturer (Section D)
Mainstay Medical Limited
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
+1(619)206-3331
MDR Report Key50900164
Report Number3021520203-2026-00085
Device Sequence Number6001250
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public0105391527772064112203191725030121D20931907
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight220 LB
Patient RaceWhite